Topic: Abnormal heartbeat after gem/cis
My wife had her first session of Gemcitabine/Cisplatin today.
She is complaining about abnormal heartbeat. She says that her heart is "doing something unusual" and is "working extra hard". She feels that the problem got a bit worse as the day went by.
We just got off the phone with our home care nurse. The guy asked us to check her pulse. The pulse was normal (72). The guy said that normal pulse is a good sign. He said there is no reason to panic. He asked my wife to spend the rest of the day in bed. At the same time, he told us to watch this carefully. He told us to go to ER if the problem gets worse.
Here's the medication she took today:
Before chemo: IV of Zofran and Dexamethasone at the hospital
After chemo: Advil and Tylenol for a bad headache. We checked with our oncology nurse before taking it. She said fine. The home care nurse also said it's not a problem.
I'm curious if anyone else experienced abnormal heartbeat after chemo? The feeling that heart is doing something unusual but the pulse stays normal?